# SDR ASAA2019071029992

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 22,501 hours, 7,342 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 15507
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,491 hours, 7,339 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 START VALVE DID NOT CUT OUT. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE START VALVE REF AMM 80-11-03. ETOPS SIGNIFICANT ITEM VERIFIED.
